Results 1 to 4 of 4
  1. #1

    Vegetarian pre-pregnancy diet

    Hello ladies!
    I have been on a vegetarian diet for the past 4 years, and I stopped the pill 11 months ago after using it for 8 years.
    Right now my chin and neck are covered with acne (I never had issues with acne before), and my billings counselor told me that it could have something to do with a possible overproduction of testosterone.
    Has anyone encountered this problem? Should I be taking any supplement or increase the consumption of certain food before pregnancy?
    My biggest concern is to be as healthy as possible before I get pregnant, so my bub won't have any complications from my diet.
    Thank you very much!

  2. #2
    Hi alemora,

    Thanks for your post.

    You may find this previous thread about being a vegetarian when pregnant helpful. It is possible to eat a healthy vegetarian diet during pregnancy but you may find you need to plan your meals more carefully during this time. Please also have a read of this article on preconception care for ways that you can prepare your body before you conceive.

    When did you start suffering with acne? Straight after coming off the pill or more recently? Have you spoken to your doctor about this?

    With warm wishes,
    LJ

  3. #3
    Hi LJ

    Thank you for your reply. I'll make sure to read all the info!

    I got off the pill on October 2013, and my acne started on February 2014 and it is getting worse everyday. My dermatologist was only interested in prescribing me antibiotics, she didn't care much about the cause

  4. #4
    Hi,

    Typically women may experience acne/ an increase in acne for the first 3-4 months on coming off the pill. However, what you describe is much longer. As you say it is getting worse I would see your general doctor about this.

    Warm wishes,
    LJ

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •